# SDR CNMA2021040001

- Difficulty date: April 10, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N486AX
- Make and model: Boeing 767-36N
- Aircraft serial: 30843
- Aircraft time: 68,251 hours, 13,639 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Contaminated
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, W, N
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE EICAS ON DEPARTURE CLIMB AND ENROUTE. CORRECTIVE ACTION: PERFORMED BITE PROCEDURE AND GAVE MESSAGE 2781045 WHICH LEADS TO B762 FIM 278100 101  FIG 106  PSEU BITE TARGET PROCEDURE LEADS TO S305 ON #7 INBD SLAT   FIM 3209 00 101 FIG 104   S305 SENSOR FOUND WITH PAINT ON IT   SANDED AND WITHIN LIMITS  OPS CHECKED GOOD  NO FURTHER MESSAGES PREVIOUS FSEU BITE PROCEDURE DONE IAW B762 FIM 2751   FAULT TREEE 809
